# SDR AUS20020391

- Difficulty date: March 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6965750045
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABLISER BEARING ATTACHMENT FITTINGS CORRODED. CPCP - LEVEL 2 CORROSION.
